# SDR SWAA2013010211030

- Difficulty date: December 12, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 6546508
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK TIE AT CARGO COMPARTMENT FLOOR STRUCTURE CRACKED AT BS 460, RBL 13.80.  REPLACED FITTING IAW SRM AND DWG.
